Flinders University Flinders Academic Commons
 

Flinders Academic Commons >
Research Publications >
ERA 2010 >
05 - Mathematics, Information and Communication Sciences >
0101 - Pure Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2328/8444

Title: Exactly Solvable and Unsolvable Shortest Network problems in 3d-space
Authors: Thomas, D A
Weng, J F
Booth, Raymond Sydney
Issue Date: 2004
Citation: Booth, R.S., Thomas, D.A., & Weng, J.F., 2004. Exactly Solvable and Unsolvable Shortest Network problems in 3d-space. Beitraege Zur Algebra Und Geometrie, 45(2), 649-663.
URI: http://hdl.handle.net/2328/8444
ISSN: 0138-4821
Appears in Collections:0101 - Pure Mathematics

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback